m+Medelevator.RU
← Поиск публикаций
Cureus · 2021

Recurrent Drug-Induced Hypersensitivity Syndrome Following Bortezomib for Multiple Myeloma.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Ambur Austin B, Nathoo Rajiv

Аннотация

Drug-induced hypersensitivity syndrome is a rare, severe, and delayed hypersensitivity reaction that may occur with exposure to a number of medications. Typical implicated medications include aromatic anticonvulsants, sulfonamides, minocycline, dapsone, and allopurinol. Bortezomib is a proteasome inhibitor and has rarely been associated with cutaneous hypersensitivity reactions. We report a case of recurrent drug-induced hypersensitivity syndrome secondary to bortezomib in a patient with multiple myeloma. The aim of this article is to highlight a unique mediation that may cause drug-induced hypersensitivity syndrome and to emphasize the challenge of managing these patients long-term to prevent relapse of the syndrome.